# SDR ABXA070068

- Difficulty date: March 5, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- Aircraft time: 54,705 hours, 45,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 7457
- Condition: Discharged
- Location: Cabin
- Part time: 1,155 hours, 1,063 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY SUPPLY POWER PACK IAW DC9 MM 33-53-00.
